# SDR SWAA2017081815775

- Difficulty date: August 5, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 63,776 hours, 49,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER CRACKED AT BS 492, STRINGER 22R.   REPAIRED THE STRINGER IAW SRM & EA.
